# SDR CA020530008

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,508 hours
- Engine: Cont IO520D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Part number: 0512128
- Condition: Broken
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING FLAPS FOR LANDING, LEFT FLAP WOULD NOT COME DOWN. AIR PRESSURE KEPT IT UP. PILOT SELECTED FLAPS UP, AND LANDED.
